DSpace
 

DSpace at Indian Institute of Management Kozhikode >
Quantitative Methods >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2259/187

Title: Testing exponentiality against L-distributions
Authors: Choudhuri, Gopal
Keywords: Brownian bridge
Gaussian process
L-class of life distributions
Karhumen Loeve expansion
Issue Date: 1997
Publisher: Journal of Statistical Planniny and Inference
Abstract: In this paper we propose a test statistic for testing exponentiality versus L-class of life distributions. This test is based on an estimate of a functional of the cdf which discriminates between the exponential and L-family.
Description: Journal of Statistical Planniny and Inference 64 (1997) 249-255
URI: http://hdl.handle.net/2259/187
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
exponentiality.pdf208KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 

© Indian Institute of Management, Kozhikode, 2005-2006